Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 649468, 8 pages
http://dx.doi.org/10.1155/2014/649468
Research Article

Discontinuous Mixed Covolume Methods for Linear Parabolic Integrodifferential Problems

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 4 April 2014; Accepted 17 June 2014; Published 15 July 2014

Academic Editor: Wolfgang Schmidt

Copyright © 2014 Ailing Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ailing Zhu, “Discontinuous Mixed Covolume Methods for Linear Parabolic Integrodifferential Problems,” Journal of Applied Mathematics, vol. 2014, Article ID 649468, 8 pages, 2014. https://doi.org/10.1155/2014/649468.